MathSciNet Relay Station
MathSciNet bibliographic data
MR2180861 (2006i:35071) 35J55 (35C05 35J60 80A20)
Cannarsa, P.; Cardaliaguet, P.; Crasta, G.; Giorgieri, E. A boundary value problem for a PDE model in mass transfer theory: representation of solutions and applications. Calc. Var. Partial Differential Equations 24 (2005), no. 4, 431–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement